# SDR UALA2012012400488

- Difficulty date: January 23, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,041 hours, 10,450 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM OUTLET INOP DOOR-5L.  OUTLET NEEDED TO POWER UP PSGR OXYGEN CONVERTER.  REPLACED OUTLET, OPS OKAY.
